# SDR SCNA20240708267

- Difficulty date: July 7, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 62,953 hours, 33,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AREA LIGHT OUT AT 25 DEF. RELAMPED EMERGENCY AREA LIGHT AT 25 DEF IAW AMM 33-51-03-960-801. OPS CHECK GOOD.
